Headaches is listed as one of the side effects for Phentermine.
But as a pharmacist I do have concerns about what is massive. I would like to ask this patient how frequently are they getting these headaches. Are they keeping a headache diary? How long have they been on this medication? What is the dose and have they made the physician or healthcare provider aware of this side effect?
For pharmacist, I am probably going to refer them right back to their physician to have them reevaluated because this might be something that they need to be changed.
And I would also ask the patient if they're using this just as a one-time kind of weight loss pill or they continuously taking it, because sometimes if you take it for a long time, the side effects could get a little worse.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.